RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 1, Pages 126–135 (Mi dm1410)  

Combinatorial representations for the scheme of allocations of distinguishable particles into indistinguishable cells

N. Yu. Enatskaya

National Research University "Higher School of Economics" (HSE), Moscow

Abstract: For a scheme of allocation of distinguishable particles into indistinguishable cells we describe types of representation, numbering and enumerating of its outcomes in terms of the transition graph; this graph allows, in particular, to find the distribution on the set of outcomes. Several methods of statistical simulation of scheme outcomes are described.

Keywords: allocation of particles into cells, indistinguishable cells, statistical simulation

DOI: https://doi.org/10.4213/dm1410

Full text: PDF file (696 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:4, 223–230

Bibliographic databases:

UDC: 519.115
Received: 07.05.2015
Revised: 15.07.2015

Citation: N. Yu. Enatskaya, “Combinatorial representations for the scheme of allocations of distinguishable particles into indistinguishable cells”, Diskr. Mat., 29:1 (2017), 126–135; Discrete Math. Appl., 28:4 (2018), 223–230

Citation in format AMSBIB
\Bibitem{Ena17}
\by N.~Yu.~Enatskaya
\paper Combinatorial representations for the scheme of allocations of distinguishable particles into indistinguishable cells
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 1
\pages 126--135
\mathnet{http://mi.mathnet.ru/dm1410}
\crossref{https://doi.org/10.4213/dm1410}
\elib{http://elibrary.ru/item.asp?id=28405140}
\transl
\jour Discrete Math. Appl.
\yr 2018
\vol 28
\issue 4
\pages 223--230
\crossref{https://doi.org/10.1515/dma-2018-0020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442245400002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053150781}


Linking options:
  • http://mi.mathnet.ru/eng/dm1410
  • https://doi.org/10.4213/dm1410
  • http://mi.mathnet.ru/eng/dm/v29/i1/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:183
    References:24
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019